# SDR 07FDEA01407

- Difficulty date: April 10, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N814FD
- Make and model: Airbus A310-324
- Aircraft serial: 534
- Aircraft time: 45,097 hours, 18,187 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Zone 500
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON LT BOTTOM WING PANEL NR 2, RIB 28/30.  REPAIR PERFORMED BY BLEND OUT IAW 6-5720-101273 AND RAS/BAE/1002867/2006 ISSUE "A".
